# SDR MALA070187

- Difficulty date: November 25, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 20,891 hours, 22,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 921197
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED CLOSED LIGHT ILLUMINATED DURING DESCENT PRECEDED BY BURNED POPCORN ODOR IN FLIGHT DECK.  ODOR WENT AWAY AFTER VALVE CLOSED.  REPLACED LT ACM P/N 776910-6, S/N OFF 921197; S/N ON 9807109.  ALSO REPLACED RT LP BLEED VALVE P/N ON/OFF 785802-3; S/N OFF 910619 S/N ON 9707098.
